# SDR UPS09554715

- Difficulty date: January 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1540 STR 25R.  TRIMMED OUT DAMAGED AREA IAW B757-200 SRM 53-00-07-2R STEP 1 2.  NDT HFEC INSPECTED TRIMMED AREA PER NTM 51-00-19 PT.6. NO CRACKS.  PERFORMED AN INSURANCE CUTOUT .04 INCH AROUND TRIMMED OUT AREA IAW AFTER INSURANCE CUT MEASURES L=1.05" W=1.15".  REMOVED PRODUCTION SPLICE FROM FRAME STA 1540, BETWEEN STR 24 STR 25 IAW SRM 53-00-07-2R.
